# SDR SWAA2012080806610

- Difficulty date: August 3, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 31,312 hours, 20,609 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, K, J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION:  DECLARED EMERGENCY.  DURING TAKEOFF AT ROTATION THE RT MAIN OUTBOARD TIRE FAILED.  DURING CLIMBOUT "HYD R QUANTITY LO" ALERT APPEARED ON EAD AND HYD QUANTITY SHOWED 2.6 AND THEN 0.0.  COMPLIED WITH QRH, DECLARED EMERGENCY.  DID AN EMERGENCY GEAR EXTENSION AND LANDED.  REMOVED AND REPLACED DOWN HYDRAULIC LINE ON MLG BUNGEE CYLINDER PER MM.  TRUNCATED AND QA
